MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA, FEMORAL IMPACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. IBAL UKA, FEMORAL IMPACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number IBAL UKA, FEMORAL IMPACTOR
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 11/18/2021, it was reported by a sales representative via e-mail that an ar-611-6 and ar-611-4, both uni knee impactors broke and shattered during the normal course of surgery.This was discovered during use in a uni knee procedure on (b)(6) 2021.The case was completed by using a new impactor.

Brand Name
IBAL UKA, FEMORAL IMPACTOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12953690
Report Number1220246-2021-04054
Device Sequence Number4390160
Product Code LXH
UDI-Device Identifier00888867223875
UDI-Public00888867223875
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA, FEMORAL IMPACTOR
Device Catalogue NumberAR-611-6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Initial Report FDA Received Date12/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown